Séminaire Lotharingien de Combinatoire, B24d (1990).
[Formerly: Publ. I.R.M.A. Strasbourg, 1993, 361/S-24, p. 87-97.]

Dominique Dumont and Jiang Zeng

A Note on the Euler and Genocchi Numbers

Abstract. We characterize the ordinary generating functions of the Genocchi and median Genocchi numbers as unique solutions of some functional equations and give a direct algebraic proof of several continued fraction expansions for these functions. New relations between these numbers are also obtained.

The paper has been finally published under the title "Further results on the Euler and Genocchi numbers" in Aequationes Math. 47 (1994), 31-42.